# SDR 06FDEA2497

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING T/E I/B MIDFLAP, CRACKED AT CUTOUT FOR INBOARD PUSHROD IN AFT CHORD.  REPAIRED CRACK ON LEFT WING T/E IB MIDFLAP IAW SRM 51-30-2, 51-40-4 FIG 1
